Jump to content

Kidney function/impairment more likely in w/d?


alexjuice
 Share

Recommended Posts

Last weekend I took a pair of GAPS detox baths sequentially. The first was with 1/2 cup of baking soda in full tub of warm water, the second probably about 1 cup of Epsom salt.

 

This combo wiped me out. I passed out in my bed, lights on without taking my kllonopin.

 

The next few days I was really struggled with lethargy and weakness.

 

The last couple of days I've had a lot of pain in the back, bt that's not all that uncommon. I have no idea how I reacted so potently to the detox baths. I've worked up to tolerance of higher amounts of Epsom salts.

 

I had noticed in my Bloodwork over the last two years that my BUN content has been rising and rising, same with Creatine. I mentioned this to a doctor who asked of my diet, which is rather high in animal proteins and he said not to worry.

 

I am prone to hyphochondriasis when my benzos are off... I really don't know what's going on but I feel panicky and hyper vigilant and the hell with this.

 

I hate this hypersensitivity. I hate that I can spiral off after a horrible adverse reaction with fear that I've damaged my body. Because its probably not true and no one will understand if it was true. Organ failure doesn't follow baking soda and Epsom salt baths.

 

I hate it.

 

In the old days this is when I'd drink. Tonight I contemplate cream puffs... I just want the suffering to go away. I've had my share, I think. I'd like to be okay now.

 

Edit: the title should end with a ???

"Well my ship's been split to splinters and it's sinking fast
I'm drowning in the poison, got no future, got no past
But my heart is not weary, it's light and it's free
I've got nothing but affection for all those who sailed with me.

Everybody's moving, if they ain't already there
Everybody's got to move somewhere
Stick with me baby, stick with me anyhow
Things should start to get interesting right about now."

- Zimmerman

Link to comment
Share on other sites

  • Administrator

alex, given all your weird gut problems, I'm not surprised there may be a little weirdness in kidney function tests. But I wouldn't worry about this. As you know, these things come and go.

 

It sounds like the BUN is one of those ballpark tests where there have to be other symptoms for kidney issues to be suspected.

 

From http://labtestsonline.org/understanding/analytes/bun/tab/test

 

NOTE: The result of your BUN test is measured by your doctor against a reference range for the test to determine whether the result is “normal” (it is within the range of numbers), high (it is above the high end of the range), or low (it is below the low end of the range). Because there can be many variables that affect the determination of the reference range, the reference range for this test is specific to the lab where your test sample is analyzed. For this reason, the lab is required to report your results with an accompanying reference range. Typically, your doctor will have sufficient familiarity with the lab and your medical history to interpret the results appropriately

 

While there is no such thing as a “standard” reference range for BUN, most labs will report a similar, though maybe not exactly the same, set of numbers as that included in medical textbooks or found elsewhere online. For this reason, we recommend that you talk with your doctor about your lab results. For general guidance only, we are providing the reference range for this test from the classic medical text, Tietz Textbook of Clinical Chemistry and Molecular Diagnostics.

You conked out after 2 baths? I gotta try that.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
Share on other sites

alex, given all your weird gut problems, I'm not surprised there may be a little weirdness in kidney function tests. But I wouldn't worry about this. As you know, these things come and go.

 

It sounds like the BUN is one of those ballpark tests where there have to be other symptoms for kidney issues to be suspected.

....

 

You conked out after 2 baths? I gotta try that.

 

Yea, I get labs out of range all the time. It's the combo of I think eating differently the past fortnight, some symptoms (neuro and physical; is there a difference?) and the mag stuff. Besides doing the detox baths I'd switched to citrate and also added some Mg aspartate in another combo supp w/ b6 & zinc.

 

I realized I'd been over zealous with the new supps, citate and aspartate (in particular) being more efficient, apparently. And I simply don't know what happened with the bath. I really lost it. It was a struggle to keep upright from the bath to the bed. And I felt disoriented for a couple days.

 

Mix some anxiety and I got scared and couldn't shut it off.

 

I'm really beat today. My doctor is offering my pain pills because I'm having more muscular skeletal pain. I'm so dang broken. I don't know what happened to October?? Or even early January.

 

Anyway, I'm rambling.

"Well my ship's been split to splinters and it's sinking fast
I'm drowning in the poison, got no future, got no past
But my heart is not weary, it's light and it's free
I've got nothing but affection for all those who sailed with me.

Everybody's moving, if they ain't already there
Everybody's got to move somewhere
Stick with me baby, stick with me anyhow
Things should start to get interesting right about now."

- Zimmerman

Link to comment
Share on other sites

Ramble on, Alex. Epsom salt baths have immediately stimulated my GI system. Surprised me how much is absorbed so quickly through skin.

 

Just fyi, I had NRT done a few weeks back ("candidiasis - here's the Program for $1500" - no thanks). The facility had ionic foot baths but wouldn't let me do because I am 'too toxic' with my Med history. Or maybe that only goes with the $1500 Program....

 

Feel better, Alex.

Pristiq tapered over 8 months ending Spring 2011 after 18 years of polydrugging that began w/Zoloft for fatigue/general malaise (not mood). CURRENT: 1mg Klonopin qhs (SSRI bruxism), 75mg trazodone qhs, various hormonesLitigation for 11 years for Work-related injury, settled 2004. Involuntary medical retirement in 2001 (age 39). 2012 - brain MRI showing diffuse, chronic cerebrovascular damage/demyelination possibly vasculitis/cerebritis. Dx w/autoimmune polyendocrine failure.<p>2013 - Dx w/CNS Sjogren's Lupus (FANA antibodies first appeared in 1997 but missed by doc).

Link to comment
Share on other sites

  • Administrator

Watch out for B6, it can be very stimulating.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
Share on other sites

  • 2 months later...

 

Just fyi, I had NRT done a few weeks back ("candidiasis - here's the Program for $1500" - no thanks). The facility had ionic foot baths but wouldn't let me do because I am 'too toxic' with my Med history. Or maybe that only goes with the $1500 Program....

 

I am having this problem. Alternative doctors are turning me away because I am too toxic to get better since I take benzos. And they only want to work with me if I get with the program... Drop the benzos. And, yeah, they are charging thousands of dollars. A current doctor i want to see wants me has excessive demands. You can charge a lot of money and make a lot of demands when selling hope to the sick.

 

Meanwhile, regular medicine can not help me. I am degenerating with hormonal problems which are inexplicable except maybe with nderstanding my neurological functioning has been rewired. A good explanation, actually there is no good explanation, for my problem is that extreme stress following extreme reaction to detox baths produced a cortisol over response which further compromised the gut which caused further malnutrition/inflammation/immune reaction. A benzo taper will cause horrific agitation, especially if I am compelled to do it faster.

 

I see my gp tomorrow. Will prove my condition to him at the risk of worsening it.

 

I am so angry.

"Well my ship's been split to splinters and it's sinking fast
I'm drowning in the poison, got no future, got no past
But my heart is not weary, it's light and it's free
I've got nothing but affection for all those who sailed with me.

Everybody's moving, if they ain't already there
Everybody's got to move somewhere
Stick with me baby, stick with me anyhow
Things should start to get interesting right about now."

- Zimmerman

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy